# SDR IPXA2022052582505

- Difficulty date: May 9, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Spar Web
- Part number: NMC6017517
- Part serial: 48451
- Condition: Corroded
- Location: Upper Fwd Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3C UPPER FWD RUDDER FRONT SPAR WEB HAS CORROSION.REMOVED, REPLACED UPPER FWD RUDDER IAW AMM 27-20-30-000-802 AND 27-20-30-400-801 (MINOR)
